Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 87, Issue 2, Spring 2022  pp. 435-459.

Interpolating sequences and the Toeplitz--Corona theorem on the symmetrized bidisk

Authors:  Tirthankar Bhattacharyya (1), Haripada Sau (2)
Author institution: (1) Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India
(2) Department of Mathematics, Indian Institute of Science Education and Research, Dr. Homi Bhabha Rd., Pashan, Pune, Maharashtra, 411008, India

Summary: We characterize the interpolating sequences and prove a Toeplitz--Corona theorem in the setting of bounded holomorphic functions on the symmetrized bidisk.

Keywords: symmetrized bidisk, realization formula, interpolation, reproducing kernel Hilbert space, operator valued kernel, Toeplitz Corona problem

Contents   Full-Text PDF